LPV modeling of nonlinear systems: A multi‐path feedback linearization approach

Abbas, H S and Tóth, Roland and Petreczky, M and Meskin, N and Velni, J M (2021) LPV modeling of nonlinear systems: A multi‐path feedback linearization approach. INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 31 (18). pp. 9436-9465. ISSN 1049-8923 10.1002/rnc.5799

[img] Text
Abbas_9436_32294609_ny.pdf

Download (1MB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 25 Nov 2021 07:49
Last Modified: 25 Nov 2021 07:49
URI: https://eprints.sztaki.hu/id/eprint/10170

Update Item Update Item